Library Header Image
LSE Research Online LSE Library Services

On intercept estimation in the sample selection model

Schafgans, Marcia M.A. and Zinde-Walsh, Victoria (2002) On intercept estimation in the sample selection model. Econometric Theory, 18 (1). pp. 40-50. ISSN 1469-4360

Full text not available from this repository.


We provide a proof of the consistency and asymptotic normality of the estimator suggested by Heckman (1990, American Economic Review 80, 313–318) for the intercept of a semiparametrically estimated sample selection model. The estimator is based on “identification at infinity,” which leads to nonstandard convergence rate.

Item Type: Article
Official URL:
Additional Information: © 2002 Cambridge University Press
Divisions: Economics
Subjects: H Social Sciences > H Social Sciences (General)
Date Deposited: 02 Jul 2008 14:09
Last Modified: 16 May 2024 00:05

Actions (login required)

View Item View Item